# SDR CA110502005

- Difficulty date: April 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 54,643 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOST FAC 1 ENROUTE, HAS SINCE COME BACK. FAC 2 IS ALREADY UNDER MEL.  FAC 1, RESET 4 TIMES.  FAULT CLEARED.
